TITLE

Approximate Controllability of a Semilinear System Involving a Fully Nonlinear Gradient Term

AUTHOR(S)
Du, Runmei; Wang, Chunpeng; Zhou, Qian
PUB. DATE
August 2014
SOURCE
Applied Mathematics & Optimization;Aug2014, Vol. 70 Issue 1, p165
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper concerns a control system governed by a semilinear degenerate equation involving a fully nonlinear gradient term. The equation may be weakly degenerate and strongly degenerate on a portion of the lateral boundary, and the gradient term can be controlled by the diffusion term. The linearized system is shown to be approximately controllable by constructing a control by means of its conjugate problem. By doing a series of precise compactness estimates, we prove that the semilinear system is approximately controllable.
ACCESSION #
96927582

 

Related Articles

  • Horizontal and Vertical Rule Bases Method in Fuzzy Controllers. Aminifar, Sadegh; Marzuki, Arjuna bin // Mathematical Problems in Engineering;2013, p1 

    Concept of horizontal and vertical rule bases is introduced. Using this method enables the designers to look for main behaviors of system and describes them with greater approximations. The rules which describe the system in first stage are called horizontal rule base. In the second stage, the...

  • Universal regular control for generic semilinear systems. Bochi, Jairo; Gourmelon, Nicolas // Mathematics of Control, Signals & Systems;Dec2014, Vol. 26 Issue 4, p481 

    We consider discrete-time projective semilinear control systems $$\xi _{t+1} = A(u_t) \cdot \xi _t$$ , where the states $$\xi _t$$ are in projective space $$\mathbb {R}\hbox {P}^{d-1}$$ , inputs $$u_t$$ are in a manifold $$\mathcal {U}$$ of arbitrary finite dimension, and $$A :\mathcal...

  • Existence and concentration of positive solutions for semilinear Schrödinger-Poisson systems in $${\mathbb{R}^{3}}$$. Wang, Jun; Tian, Lixin; Xu, Junxiang; Zhang, Fubao // Calculus of Variations & Partial Differential Equations;Sep2013, Vol. 48 Issue 1/2, p243 

    In this paper, we study the existence and concentration of positive ground state solutions for the semilinear Schrödinger-Poisson system where ε > 0 is a small parameter and λ ≠ 0 is a real parameter, f is a continuous superlinear and subcritical nonlinearity. Suppose that a( x)...

  • HIGH MULTIPLICITY AND COMPLEXITY OF THE BIFURCATION DIAGRAMS OF LARGE SOLUTIONS FOR A CLASS OF SUPERLINEAR INDEFINITE PROBLEMS. LÓPEZ-GÓMEZ, JULIÁN; TELLINI, ANDREA; ZANOLIN, FABIO // Communications on Pure & Applied Analysis;Jan2014, Vol. 13 Issue 1, p1 

    This paper analyzes the existence and structure of the positive solutions of a very simple superlinear indefinite semilineax elliptic prototype model under non-homogeneous boundary conditions, measured by M ≤ ∞. Rather strikingly, there are ranges of values of the parameters involved...

  • Constrained controllability of second order dynamical systems with delay. Klamka, Jerzy // Control & Cybernetics;2013, Vol. 42 Issue 1, p111 

    The paper considers finite-dimensional dynamical control systems described by second order semilinear stationary ordinary differential state equations with delay in control. Using a generalized open mapping theorem, sufficient conditions for constrained local controllability in a given time...

  • Controllability of a model of combined anticancer therapy. Klamka, Jerzy; Šwierniak, Andrzej // Control & Cybernetics;2013, Vol. 42 Issue 1, p123 

    Controllability of combination of antiangiogenic treatment and chemotherapy is considered. A model used in the paper is a finite-dimensional dynamical control system described by second order semilinear time invariant ordinary differential state equations. Using a generalized open mapping...

  • Existence and Controllability Results for Fractional Impulsive Integrodifferential Systems in Banach Spaces. Haiyong Qin; Xin Zuo; Jianwei Liu // Abstract & Applied Analysis;2013, p1 

    We firstly study the existence of PC-mild solutions for impulsive fractional semilinear integrodifferential equations and then present controllability results for fractional impulsive integrodifferential systems in Banach spaces. The method we adopt is based on fixed point theorem, semigroup...

  • Approximate Controllability of Semilinear Neutral Stochastic Integrodifferential Inclusions with Infinite Delay. Li, Meili; Liu, Man // Discrete Dynamics in Nature & Society;12/20/2015, p1 

    The approximate controllability of semilinear neutral stochastic integrodifferential inclusions with infinite delay in an abstract space is studied. Sufficient conditions are established for the approximate controllability. The results are obtained by using the theory of analytic resolvent...

  • Modal Identification Using OMA Techniques: Nonlinearity Effect. Zhang, E.; Pintelon, R.; Guillaume, P. // Shock & Vibration;7/7/2015, Vol. 2015, p1 

    This paper is focused on an assessment of the state of the art of operational modal analysis (OMA) methodologies in estimating modal parameters from output responses of nonlinear structures. By means of the Volterra series, the nonlinear structure excited by random excitation is modeled as best...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics